RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2011, Volume 51, Number 1  


On the limiting properties of dual trajectories in the Lagrange multipliers method
A. F. Izmailov
3
Choosing a cost functional and a difference scheme in the optimal control of metal solidification
A. V. Albu, V. I. Zubov
24
A modification of one method for solving nonlinear self-adjoint eigenvalue problems for hamiltonian systems of ordinary differential equations
A. A. Abramov
39
On periodic solutions to singularly perturbed parabolic problems in the case of multiple roots of the degenerate equation
V. F. Butuzov
44
On the multioperator method for constructing approximations and finite difference schemes of an arbitrarily high order
A. I. Tolstykh
56
On the development of iterative methods with boundary condition splitting for solving boundary and initial-boundary value problems for the linearized and nonlinear Navier–Stokes equations
B. V. Pal'tsev, M. B. Soloviev, I. I. Chechel'
74
Experimental analysis of convergence of the numerical solution to a generalized solution in fluid dynamics
S. K. Godunov, Yu. D. Manuzina, M. A. Nazareva
96
Calculation of characteristics of trapped modes in T-shaped waveguides
S. A. Nazarov, A. V. Shanin
104
The method of integral relations for computing blunt body flows with a detached shock wave
O. M. Belotserkovskii, G. A. Tsvetkov
120
Study of spatial relaxation by means of solving a kinetic equation
V. V. Aristov, M. V. Panyashkin
131
Thermodynamically compatible conservation laws in the model of heat conducting radiating gas
M. Ya. Ivanov
142
Nonreflecting boundary conditions and numerical simulation of external flows
L. W. Dorodnicyn
152
Regularized shallow water equations and an efficient method for numerical simulation of shallow water flows
O. V. Bulatov, T. G. Elizarova
170
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020